Masakiyo Miyazawa
Masakiyo Miyazawa
Adresse e-mail validée de rs.tus.ac.jp - Page d'accueil
Titre
Citée par
Citée par
Année
Queueing networks: customers, signals and product form solutions
X Chao, M Miyazawa, M Pinedo
Wiley, 1999
3401999
The derivation of invariance relations in complex queueing systems with stationary inputs
M Miyazawa
Advances in Applied Probability, 874-885, 1983
1041983
Tail decay rates in double QBD processes and related reflected random walks
M Miyazawa
Mathematics of Operations Research 34 (3), 547-575, 2009
752009
The stationary tail asymptotics in the GI/G/1-type queue with countably many background states
M Miyazawa, YQ Zhao
Advances in Applied Probability, 1231-1251, 2004
742004
Approximation of the queue-length distribution of an M/GI/s queue by the basic equations
M Miyazawa
Journal of Applied Probability, 443-458, 1986
741986
Personal productivity with information technology
GB Davis, JD Naumann
McGraw-Hill/Irwin, 1997
721997
Rate conservation laws: a survey
M Miyazawa
Queueing Systems 15 (1-4), 1-58, 1994
721994
A formal approach to queueing processes in the steady state and their applications
M Miyazawa
Journal of Applied Probability 16 (2), 332-346, 1979
661979
Light tail asymptotics in multidimensional reflecting processes for queueing networks
M Miyazawa
Top 19 (2), 233-299, 2011
612011
The intensity conservation law for queues with randomly changed service rate
M Miyazawa
Journal of applied probability 22 (2), 408-418, 1985
601985
A geometric product-form distribution for a queueing network with non-standard batch arrivals and batch transfers
M Miyazawa, PG Taylor
Advances in Applied Probability, 523-544, 1997
581997
Reflecting Brownian motion in two dimensions: Exact asymptotics for the stationary distribution
JG Dai, M Miyazawa
Stochastic Systems 1 (1), 146-208, 2011
562011
Geometric decay in a QBD process with countable background states with applications to a join-the-shortest-queue model
H Li, M Miyazawa, YQ Zhao
Stochastic Models 23 (3), 413-438, 2007
502007
Time and customer processes in queues with stationary inputs
M Miyazawa
Journal of Applied Probability, 349-357, 1977
491977
Insensitivity and product-form decomposability of reallocatable GSMP
M Miyazawa
Advances in Applied Probability, 415-437, 1993
481993
Growth hormone therapy in achondroplasia
Y Seino, Y Yamanaka, M Shinohara, S Ikegami, M Koike, M Miyazawa, ...
Hormone Research in Paediatrics 53 (Suppl. 3), 53-56, 2000
462000
Evaluating the overflow probability using the infinite queue
H Sakasegawa, M Miyazawa, G Yamazaki
Management Science 39 (10), 1238-1245, 1993
381993
Markov network processes with product form stationary distributions
X Chao, M Miyazawa, RF Serfozo, H Takada
Queueing Systems 28 (4), 377-401, 1998
341998
Decomposition formulas for single server queues with vacations: A unified approach by the rate conservation law
M Miyazawa
Stochastic Models 10 (2), 389-413, 1994
341994
Stationary distribution of a two-dimensional SRBM: geometric views and boundary measures
JG Dai, M Miyazawa
Queueing Systems 74 (2-3), 181-217, 2013
332013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20